# SDR UPS01236439

- Difficulty date: July 18, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- Aircraft time: 57,251 hours, 51,010 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 654661117
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CRACK ON EDGE OF FLOOR PANEL SUPPORT BRACKET AT STA 755 LBL 50. NEW BRACKET FITTED IAW SRM 51-30-02.
